# SDR UIEA2022090800941

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747
- Aircraft serial: 30809
- Aircraft time: 90,541 hours, 15,302 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: None
- Part number: 285U0032202
- Part serial: D02184
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, J, N
- Precautionary procedure: K

## Discrepancy

HYD PRESS SYS 1 STATUS MESSAGE( PER FIM MESSAGE 29038, REPLACED #1 HYDIM CIRCUIT CARD A20 IAW AMM 29-11-42-004-001. OPS CHECK GOOD, NO FAULTS NOTED )
